MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID PLEXUS GEN2 US; HYBRID STENT GRAFT, THORACIC AORTIC LESION TREATMENT

VASCUTEK LTD THORAFLEX HYBRID PLEXUS GEN2 US; HYBRID STENT GRAFT, THORACIC AORTIC LESION TREATMENT
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Diminished Pulse Pressure (2606)
Date of Event 03/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the doctor inserted the involved thorflex hybrid plexus device into the patient at the conclusion of the procedure he said that the tee study of the stent looked open and patent.The brachial pressures matched the femoral pressures as well.The doctor also stated that he did well and was progressing in his recovery over the weekend.However, either sunday or monday night y his brachial pressures did not match the femoral and his health started to decline.A ct scan was done at that time and showed compression of the stent graft portion of the thoraflex.There is a follow up procedure scheduled for 15 mar 2023 to address the stent compression.Additional information was received on relevant medical conditions.Type a and type b dissection with previous ascending hemiarch repair and a thoraco abdominal graft.Physician's opinion for cause of this event was possibility the device not the procedure and pre-existing condition, yes.Patient outcome was patient was in the hospital and intubated.
 
Additional Manufacturer Narrative
This report is being submitted as follow-up no.1 to correct the date in section f6.

Brand Name
THORAFLEX HYBRID PLEXUS GEN2 US
Common Device Name
HYBRID STENT GRAFT, THORACIC AORTIC LESION TREATMENT
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key16722372
Report Number2243441-2023-00017
Device Sequence Number7209436
Product Code QSK
UDI-Device Identifier05037881026824
UDI-Public05037881026824
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
Report Date (Section F) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberN/A
Device Catalogue NumberTHP3032X150A
Device Lot Number25015713-5098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/16/2023
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer03/16/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date04/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexMale